| Model Number |
CF-H170L |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the corrosion on connecting tube cause due to cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the colonoscope to the service center for a separate issue.During the evaluation of the device, corrosion on connecting tube.The service repair technician indicated that the most likely cause of the complaint was traced to component failure.There was no patient involvement.